Godlike Productions - Conspiracy Forum
Users Online Now: 2,561 (Who's On?)Visitors Today: 56,537
Pageviews Today: 88,093Threads Today: 33Posts Today: 474
12:37 AM


Back to Forum
Back to Forum
Back to Thread
Back to Thread
REPORT COPYRIGHT VIOLATION IN REPLY
Message Subject GLP How many of us are sick today ?????unidentified respiratory illness?????Post if you cant stop coughing!!!!
Poster Handle Don'tBeAfraid
Post Content
I have been coughing since several days (maybe 6 or 7) before Christmas. In addition to the coughing I had terrible vertigo, a fever, thick green mucous, and extreme tiredness. I finally went to the doc and got an antibiotic. All the symptoms went away by January 4th...except for the coughing. Even with cough syrup I can't stop coughing.

I do not smoke, and I've never had asthma. I feel fine, so I don't get what's up with the coughing. Oh well...at least it isn't interfering with life.
 Quoting: CuriousMe


I'm glad you're better. You waited too long to get antibiotics with those symptoms. Thanks for sharing your story because it's a classic bacterial infection, and may help someone decide to seek treatment sooner.

Let's break it down:
1. Too long an illness
2. Vertigo (sinus infection spread to ear)
3. fever
4. yellow or green mucus (indicates white blood cell death)
5. coughing
6. Patient has no prior history that might make her prone to respiratory illness.
7. weariness can be a sign of low O2 sats because of clogged airway.

I would recommend percussive therapy. See earlier posts. If alone and no one can do it for you, you can use a massager to gently apply vibration to mechanically loosen the mucus. It's possible it's in the lower portion of your lungs.

It's simple, safe, effective and free.

You probably are taking a cough syrup with Guaifenesin or a presciption one. You want to expel as much as possible, and only use any cough supression (antitussives) like Dextromethorphan at night. It makes you sleepy. You shouldn't drive with it. It also stops the spasm so it makes expelling worse and more difficult. A decongestant like Phenylephrine can make people very nervous. I wouldn't take it, if you can avoid it.

Excess mucus will often create post-nasal drip. Expect that to happen as it clears.

Take every single pill of your antibiotics even when better. A dangerous reflareup of an infection can occur if you don't take all of it.

Women especially can get urinary tract infections when on antibiotics (UTI). Watch for it. If so, drink lots of cranberry juice. It acidified your urine. Vitamin C is very important for this reason too.
I hope you feel better.
 
Please verify you're human:




Reason for copyright violation:



News








We're dropping truth bombs like it's the end of days!